# SDR SIMA200822204

- Difficulty date: August 8, 2008
- Submitted: August 14, 2008
- Operation: Air carrier
- Aircraft: N809AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145521
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: 9067404
- Part serial: 0634
- Condition: Failed
- Location: Brakes
- Part time: 16,578 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 4600 CREW REPORTED UPON TOUCHDOWN ALL FOUR BRAKES LOCKED AND ALL FOUR TIRES BLEW OUT.  THE WHEEL RIMS WERE GROUND AWAY AND CAUSED A LOT OF SPARKS AND FLAMES.  THE TOWER CALLED CRASH, FIRE RESCUE AND REPORTED AN ACFT FIRE.  THE PASSENGERS PERFORMED AN EMERGENCY EVACUATION ON THE ACTIVE RUNWAY.  ACFT REMOVED FROM SERVICE.  REMOVED AND REPLACED FOUR MAIN LANDING GEAR TIRES AND BRAKE ASSEMBLIES.  REMOVED AND REPLACED BRAKE VALVE.  ACCOMPLISHED HIGH DRAG AND SIDE LOAD INSPECTIONS, PERFORMED FUNCTIONAL CHECKS OF MAIN BRAKE AND FREE FALL SYSTEM.  FUNCTIONAL CHECKS GOOD.  RE-INSTALLED RT AND LT EMERGENCY EXIT DOORS AND RESET CIRCUIT BREAKERS.  ACFT RETURNED TO SERVICE.  (S)
